Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Stopped Depo injection, irregular periods, trying to conceive. Taking Agnus Castus pills. Anything that can help?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
hi i am trying to conceive. i was on the depo vera injection for about a year and have been off since may. i no longer have regular periods and i am desperate to have a baby. i have been taking the agnus castus pills to try to regulate my periods. please is there anything else that can help
Posted Sun, 16 Sep 2012 in Pregnancy
Answered by Dr. Rhea Chanda 2 hours later
You need to undergo a complete hormone profile and ultrasound.Long term use of depot provera can cause amenorrhea but its not permanent.After stopping the injection,you periods will take at least 6-8 months to regularise.Get a full blood hormone profile done along with an ultrasound.
If your periods dont regularise even after 6 months,then you need further tests.
I dont think that you need to take any drugs right now if your hormone levels are normal. Keep trying naturally for at least 6 months. Timed intercourse is necessary.If any problems show up in the blood work,then ovulation induction can be done.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor